# SDR ASOA20150916175V

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 36,830 hours, 16,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME 10 CRACKED UNDER LT DV WINDOW.  REMOVED AND INSTALLED NEW FRAME 10 UPPER SECTION LOCATED UNDER LTH DV WINDOW IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
